Causes Of Abdominal And Vaginal Pain After Curettage Due To Urinary Tract Infection?
, I want to ask why is it that sometimes my stomach still hurts and sometimes my female area also hurts. What is the effect of curettage? How do I fix this? Then yesterday when I had a curette there was a urinary tract infection, thank God 3 months after the curette was clean, vaginal discharge, but again. Then I took control again and was given analsic drug (Methampyrone 500 mg u0026amp; Diazepam 2 mg) u0026amp; Fladystin. How is that? Thanks.
Thank you for asking HealthReplies.com.
Post curettage, the healing period usually lasts from 1 to 4 weeks. During this recovery period, various complaints are often found, including abnormal bleeding from the birth canal, recurrent abdominal cramps or pain, excessive vaginal discharge, dizziness, tightening of the breasts, mood swings, difficulty sleeping, and so on. These complaints are usually mild in nature and will improve with adequate medical treatment without leaving serious sequelae in the future.
There is still pain in the abdominal area to the genitals that you feel 3 months after the curette can occur due to the post-curettage effect you underwent before, it can also occur due to other triggers. Some of the possible causes of this pain are:
Pre menstrual syndrome Urinary tract infection Urinary tract stones Asherman's syndrome (scar tissue formation in the uterus, one of which can occur after curettage) Inflammation of the pelvis (inflammation of the uterus, fallopian tubes, or ovaries) Myoma (benign uterine muscle tumor) Fibromyalgia (musculoskeletal pain that is accompanied by mood disorders, sleep, memory, and excessive tired sensation) Constipation (constipation) Gastroenteritis (digestive infection), etc. The leucorrhoea that you are currently experiencing can also arise related to the cause of your abdominal pain, or it can also arise due to other triggers, for example irritation, infection, fistula, to malignancy in the reproductive organs. Psychic or physical stress can also aggravate this vaginal discharge.
Our advice, if you have checked with your doctor and given treatment, you should first undergo treatment as recommended by your doctor. With good handling, your complaints are generally harmless and will improve in 1 to 2 weeks. Balance the handling of the doctor by always living a healthy lifestyle, namely by:
Compress the aching stomach and genitals with warm water Take paracetamol when the pain feels very intense Eat and drink regularly Drink lots of warm water Do regular exercise Do not have free sex Clean the genitals using clean water after every time you go to the bathroom and when you shower Do not clean your genitals with soap any fragrance or pubic fragrance products Change underwear regularly Stay away from stress and fatigue If the complaints still do not get better after the doctor's medication is finished, don't hesitate to go back to your doctor or obstetrician.
I hope this helps.